# SDR GTIA2015031301530

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 20,157 hours, 9,413 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER SEAL O2 MASK INOPERATIVE.  R & R PRIMARY OBSERVER O2 MASK IAW AMM 35-12-41.  OP'S CHECK GOOD.
